# SDR DL764020094

- Difficulty date: January 25, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 4,116 hours, 1,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 12742
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREDEPARTURE CHECK TO FLIGHT 1578 FOUND EMERGENCY ESCAPE PATH MARKING LIGHTS FROM ROW 17FG TO 22FG INOP.  REPLACED BATTERY PACK IN SIDEWALL AT 23FG.
